Medical Questions > Conditions and Diseases > Acid Reflux Forum

will taking prednisolone affect Acid Reflux

User Profile
I am taking prednisolone for my sudden hear loss I am only on half tablet twice daily with medium 20 mg po be would this affect my reflux


Did you find this post helpful?
|

User Profile
replied October 12th, 2016
Acid Reflux Answer A59093
Hello and welcome
Your concern is appreciated
Prednisolone have side effects that causes heart burn and may aggravate the reflux for that you have to take the medication with milk or food. You can also take PPIs to compensate the side effect.

Hope it helps
Thanks


|
Did you find this post helpful?
This question has been answered by the doctor. This topic is now open for public discussion, however no comments below this point will be answered by a doctor.
Quick Reply
Must Read
Almost everyone experience heartburn or acid indigestion at times. But what is acid reflux and how could it cause more serious problems?...
Can you tell the difference between common heartburn symptoms and signs of more serious digestive problems? Learn when and how to take action for acid reflux....
Heartburn is common, but it is not trivial. It's important to diagnose and treat heartburn or acid reflux as early as possible. Review diagnostic procedure now...
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Acid Reflux , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.